Additive models of probabilistic processes

Publication Type:
Journal Article
Theoretical Computer Science, 2002, 275 (1-2), pp. 481 - 519
Issue Date:
Filename Description Size
Thumbnail2008004751OK.pdf252.49 kB
Adobe PDF
Full metadata record
We propose a new model of probabilistic processes. In this model, a probability is assigned to the action of a prefix and a probability distribution is assigned to the components of a parallel composition. In addition, the probability of a transition of a probabilistic summation is evaluated as the sum of the probabilities of the same transition of summands multiplied by the probabilities associated to them in the summation. The concepts of strong bisimulation degree and (weak) bisimulation degree are introduced. These notions provide us with continuous spectra of strong bisimilarities, (weak) bisimilarities and observation congruences which equate probabilistic processes with different degrees of belief. Various equational laws of probabilistic processes with respect to these equivalence relations are presented and substitutivities of these equivalence relations under various combinators are established. © 2002 Elsevier Science B.V. All rights reserved.
Please use this identifier to cite or link to this item: